Bulletin of the American Mathematical Society

Review: Eugene Stephens, Elementary Theory of Operational Mathematics

J. B. Scarborough

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 45, Number 7 (1939), 506-507.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183501961

Citation

Scarborough, J. B. Review: Eugene Stephens, Elementary Theory of Operational Mathematics. Bull. Amer. Math. Soc. 45 (1939), no. 7, 506--507. https://projecteuclid.org/euclid.bams/1183501961


Export citation